# SDR 98ZZZX2685

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6562C
- Make and model: Cessna 414A
- Aircraft serial: 414A0015
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: G550A
- Condition: Failed
- Location: Instrument Panel
- Part time: 12 hours
- Component: Arc
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

GYRO HORIZON/FLIGHT DIRECTOR FAILED IN-FLIGHT.  THE GYRO GASKET BETWEEN THE FRONT FACE AND INSTRUMENT STARTED LEAKING AND PREVENTED OPERATION OF GYRO.  UNABLE TO RESTORE OPERATION.  FLIGHT FOR 135 OPERATIONS WAS DISCONTINUED.
